Akcije

Mathematica Moravica
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: 0
  • citati u CrossRef-u:0
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:3
  • preuzimanja u poslednjih 30 dana:2

Sadržaj

članak: 10 od 18  
Back povratak na rezultate
2010, vol. 14, br. 2, str. 99-124
Transversal spring spaces, the equation x = t(x,…,x) and applications
(naslov ne postoji na srpskom)
Univerzitet u Beogradu, Matematički fakultet

e-adresaandreja@predrag.us
Ključne reči: general ecart; distance; Fréchet's spaces; Kurepa's spaces; Menger's spaces; transversal spaces; transversal intervally spaces; middle transversal intervally spaces; transverse; bisection functions; fixed points; transversal chaos spaces; asymptotic fixed point
Sažetak
(ne postoji na srpskom)
This paper continues the study of the transversal spaces. In this sense we formulate a new structure of spaces which we call it transversal (upper, lower, or middle) spring spaces. Also, we consider problems of the fixed point theory on transversal spring spaces. In connection with this, we give some solutions for the equation x = T(x,…,x). This paper presents an extended asymptotic fixed point theory.
Reference
Avramescu, C. (1970) On a fixed point theorem. Studii si Cercetari Mat, 22, 215- 221, In Roumanian
Berinde, V. (1992) Abstract-contractions which are Picard mappings. Mathematica, 34 (57), 107-111
Brown, R.F. (1971) Lefschetz fixed-point theorem. Glenview: Scott, Foresman and Co
Brown, R.F. (1974) On some old problems of fixed point theory. Rocky Mountain Journal of Mathematics, 4(1): 3-14
Brown, R.F. (1982) The fixed point property and Cartesian products. American Mathematical Monthly, 89(9): 654
Caius, G. (1991) Data dependence of the solution of the equation x = f(x, …, x). u: Sem. on Fixed Point Theory, Cluj-Napoca: Babes-Bolyai Univ, Preprint, br. 3, 21-24
Dezs, G. (2005) Fixed point theorems on cartesian product of metric spaces. u: Studia Univ. Babes-Bolyai Math
Dold, A. (1986) Teora de punto fijo. u: Monografias del Instituto de Mat., México, Vols. I, II and III, (Spanish), 18
Ginsburg, S. (1954) Fixed points of products and ordered sums of simply ordered sets. Proceedings of the American Mathematical Society, 5(4): 554-554
Kuratowski, K. (1930) Sur les espaces complets. Fund. Math, 15, 301-309
Kwapisz, M. (1979) Some generalizations of an abstract contraction mapping principle. Nonlinear Analysis, 3, 293-302
Matkowski, J. (1973) Some inequalities and a generalization of Banachs principle. Bull. Acad. Polon. Sci, 21, 323-324
Muresan, V. (1988) Basic problem for Maia-Perovs fixed point theorems. u: Fixed point theory, seminar, Cluj-Napoca: Babes-Bolyai Univ, 3, 43-48
Nicolescu, M. (1975) Un théorème de triplet fixe. Rend. Math, (6) 8, 17-20
Pascali, E. (1975) Osservaziioni sulle F-contrazioni. Le Mathematische, Catania, 30, 123-132
Pascali, E., Zilli (1978) Convergenca di serie numeriche di tipo iterativo ed applicazioni. Rapp. Inst. di Matemat. dell Universita di Lecce, 3, 1-8
Petrusel, A. (1984) On a theorem by Miron Nicolescu. u: Sem. on Fixed Point Theory, Cluj-Napoca: Babes-Bolyai Univ, Preprint no. 3, 51-54
Rus, A., Ioan, A. (1981) An iterative method for the solution of the equation x = f(x; : : : ; x). Rev. Anal. Numér. Théor. Approx., 10, 95-100
Rus, I.A. (1979) Principi si aplicatii ale teoriei punctului fix. Editura Dacia, p. p. 261
Serban, M.A. (2000) Fixed point theory for operators on Cartesian product spaces. Cluj-Napoca: Babes-Bolyai Univ, Ph. D. Thesis, In Romanian
Singh, S.L., Gairola, U.C. (1991) A general fixed point theorem. Math. Japonica, 36, 791-801
Taskovic, M.R. (1973) Banachs mappings and some generalizations. Publ. Inst. Math. Beograd, 30, 169-175
Taskovic, M.R. (1971) On some mappings of contraction type. u: Balkan Math. Congress, 4 th., Istanbul, Abstracts, str. 103
Tasković, M.R. (1977) On the convergence of certain sequences and some applications - II. Publ. Inst. Math., Beograd, 22, 271-281
Tasković, M.R. (1978) Banach's mappings on spaces and ordered sets. Beograd, These, p.p. 151
Tasković, M.R. (1975) Fiksne tačke kontraktivnih i nekih drugih preslikavanja. Beograd, Ph. These
Tasković, M.R. (1976) Some results in the fixed point theory. Publications de l'Institut mathematique, 20, 231-242
Tasković, M.R. (2005) Theory of transversal point, spaces and forks. u: Monographs of a new mathematical theory, Beograd: VIZ, (In Serbian), 1054 pages. English summary: 1001-1022
Tasković, M.R. (2003) Transversal intervally spaces. Mathematica Moravica, br. 7, str. 91-106
Tasković, M.R. (2001) Nonlinear functional analysis. u: Second Book: Monographs - Global Convex Analysis - General convexity, Variational methods and Optimization, Beograd: Zavod za udžbenike i nastavna sredstva, in Serbian
Tasković, M.R. (1998) Transversal spaces. Mathematica Moravica, 2, 133-142
Tasković, M.R. (1990) Some new principles in fixed point theory. Mathematica Japonica, 35, 4, 645-666
Turinici, M. (1980) Maximal elements in a class of order complete metric spaces. Math. Japonica, 25, 511-517
van der Walt, T. (1963) Fixed and almost fixed points. Math. Center Tracts, No 1
Wažewski, T. (1960) Sur un procede de prouver la convergence des approximations succesive sans ultisations des series comparaison. Bull. Acad. Polon. Sci. Math. Astronom. Phys, B 47-52
 

O članku

jezik rada: engleski
vrsta rada: neklasifikovan
DOI: 10.5937/MatMor1002099T
objavljen u SCIndeksu: 15.03.2011.

Povezani članci

Nema povezanih članaka